# SDR JR2R20250408280

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 21,627 hours, 12,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 17033158003
- Part serial: NSN
- Condition: Cracked
- Location: Zone 600 Flp Trk
- Part time: 21,627 hours, 12,928 cycles
- Component: Rh Outbard Aft, Emb, ERJ170200LR
- Component part number: 17033011412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FLAP TRACK 4 COMPOSITE DOUBLER IS CRACKED AND DELAMINATED.
